# SDR 20010320CW014

- Difficulty date: February 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N4358N
- Make and model: Lear 35LEAR
- Aircraft serial: 065
- Engine: Garrtt TFE73122B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Generator
- Part number: 40911
- Part serial: 311
- Condition: Malfunctioned
- Location: Nr 2 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT INBOARD ANTI-SKID FAILED.  ABORTED TAKE OFF BECAUSE OF OVER SENSITIVE STEERING.  FOUND NR 2 ANTI-SKID GENERATOR DEFECTIVE.  REMOVED AND REPLACED.  OPS CHECKED GOOD.
